On the study of Hilbert-type inequalities with multi-parameters: a Survey

Document Type : Research Paper


1 Department of Mathematics, Guangdong Education Institute, Guangzhou, Guangdong 510303, P. R. China

2 Department of Mathematics, National Technical University of Athens, Zografou, Campus 15780 Athens, Greece


In this paper, we provide a short account of the study of Hilbert-type inequalities during the past almost 100 years by introducing multi-parameters and using the method of weight coefficients. A basic theorem of Hilbert-type inequalities with the homogeneous kernel of −$\lambda$−degree and parameters is proved.


Volume 2, Issue 1 - Serial Number 1
January 2011
Pages 21-34
  • Receive Date: 06 April 2010
  • Revise Date: 04 May 2010
  • Accept Date: 12 May 2010